Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2315
Título: Propylthiouracil Induced Pulmonary-Renal Syndrome: a Case Report.
Autor: Boattini, M
Rodrigues, A
Nascimento, P
Luz, KC
Castelo Branco, S
Rodrigues, N
Cachado, P
Garcia, T
Palavras-chave: HSM MED
HCC NEF
Glomerulonephritis/chemically induced
Hemorrhage/chemically induced
Lung Diseases/chemically induced
Propylthiouracil/adverse effects
Aged, 80 and over
Data: 2015
Editora: Sociedade Portuguesa de Reumatologia
Citação: Acta Reumatol Port. 2015 Apr-Jun;40(2):190-2
Resumo: Propylthiouracil (PTU) is known to induce antineutrophil cytoplasmatic antibody (ANCA) seropositivity; however, small vessel vasculitis (SVV) with pulmonary and renal involvement is rare. We present the case of an 81-year-old woman on PTU treatment due to toxic nodular goitre who developed alveolar hemorrhage and rapidly progressive glomerulonephritis. The authors highlight the importance of early recognising drug-induced pulmonary-renal syndrome (PRS) in order to avoid unnecessary tests, a delay in the diagnosis and evolution to end-stage kidney disease or life-threatening conditions.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2315
Aparece nas colecções:MED - Artigos
NEF - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ARP 2015 190.pdf297,12 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.